# SDR CALA2025091208842

- Difficulty date: September 10, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N37367
- Make and model: Boeing 737-8
- Aircraft serial: 68821
- Aircraft time: 1,475 hours, 476 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Undertorqued
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 10,000 FT, 230 KNOTS THERE WAS A HISSING SOUND COMING FROM THE LEFT CORNER TO THE MIDDLE OF THE LEFT SIDE OF THE L1 WINDOW PRESSURIZED AC TO A DIFFERENTIAL PRESSURE OF 4, INSPECTED LH #1 WINDOW WITH LIQUID LEAK DETECTOR AND FLUKE IMAGING DECRECTOR, NO LEAKS FOUND ON LH #1 WINDOW. FOUND HISSING IN COCKPIT COMING FROM RH #1 WINDOW AND LIQUID LEAK DETECTOR VERIFIED LEAK ON BOTTOM OUTBOARD CORNER OF #1 RH WINDOW. RE-TORQUED #1 RH WINDOW IAW APPLICABLE STEPS OF AMM 56-11-11. PRESSURIZED AC TO A DIFF PRESSURE OF 4 AND NO LEAKS NOTED WITH IMAGING OR LIQUID LEAK DETECTOR. NO HISSING NOISE IN COCKPIT HEARD EITHER. AC OK FOR SVC.
